# SDR 95ZZZX4095

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N397AL
- Make and model: Bell 412
- Aircraft serial: 36012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Work Deck
- Part number: 205030279131
- Condition: Separation
- Location: Right Hand
- Part time: 2,814 hours
- Component: 250030279131
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND WORK DECK PANELS TOP SKIN SEPARATED OVER A LARGE AREA.  ALSO, UNDERSIDE OF PANEL IS SWELLED.  SUSPECT CAUSED BY PROLONGED EXPOSURE TO HIGH TEMPERATURES.
